WEMS RACE #2 – SOUTHERN KETTLES CLASSIC (RESULTS)

2017 WEMS – SOUTHERN KETTLES CLASSIC RESULTS

Posted in Uncategorized | 3 Comments

WEMS Race #3 – 9 Hours of Alpine Valley – May 13, 2017

Registration:
Online Registration will close on Friday May 12th at 12:00pm.

Day of Race registration is also available and opens at 7:00am.
Day of Race registration will close 15 minutes prior to the start of each event.

Start times are as follows:
Long Race (9 Hour): 9 am – final lap must be finished by 6 pm
Mid Race (6 Hour): 11 am – final lap must be finished by 5 pm
Short Race (3 Hour): 1 pm – final lap must be finished by 4 pm

Course description:  9.5 mile loop, 80% tight single track, both long and punchy climbs, off camber turns, down hill grass slalom section, crowd pleasing spectator tight enduro cross section. Pit areas will be well lighted, lots of pit area and spectator areas.

Food table with water, HEED, cookies, fruit, and 1st aid provided by MTB Patrol.

Lots of great pit area for EZ-UP tents along the course!

Post Race:  Pizza provided by Alpine Valley Trail Crew!

Awards at 4:30pm (3 Hour), 5:30pm (6 Hour), and 6:30pm (9 Hour).

GPS Coordinates:
Latitude 42.735901  Longitude -88.427172
Address: W2501 County Road D, Elkhorn, WI 53121

CLICK HERE FOR GOOGLE MAPS

Camping:
Sorry, there will be no on-site camping available this year.

Posted in Uncategorized

The Wild Ride Buzzard Buster – Results

2017 Wild Ride Buzzard Buster – Results

Posted in Uncategorized | 3 Comments

WEMS Race #2 – Southern Kettles Classic at John Muir – May 6th, 2017

The tradition of the of the Southern Kettles Classic continues onto the roots of the John Muir Trailhead near LaGrange, WI thanks to a long term relationship with the Wisconsin DNR – Kettle Moraine Southern Unit. The venue is made possible with volunteers from the Southeast Wisconsin Trail Alliance – Kettle Moraine (SEWTA-Kettles) which is the local IMBA chapter.

New for 2017:

  • Race start/finish will be held at JOHN MUIR (Not Emma Carlin)
  • Day of Race Registration Opens at 7:30am (closes 30 min before each race)
  • Long Race (10 Laps): 9:00 am
  • Mid Race (7 Laps): 10:00 am
  • Short Race (4 Laps): 11:00 am
  • Junior Race (3 Laps): 11:00 am
  • Lap Duration – (45-75 min)
  • Course – Long Distance course will use the Green and Blue loops while the Mid & Short Distance will use the Green loop.
  • NOTE: This race is following a lap number format so your last lap must be STARTED before 5:00pm.
  • Awards times TBD
  • Awards and Prizes: Over $1,000 to given away in cash prizes and swag!
  • Facebook Page (Click Here)

Wisconsin State Park fees apply to all riders and parked vehicles. Please purchase a single day or annual vehicle pass to avoid any parking fines. This area is heavily patrolled!  

Registration:

  • Day of Race Registations are Welcome and will open at 7:30am
  • Day of Race Registration will close 30 minutes prior to each start time!
  •  Save by Pre-Registering Online
    Online Registration will close on Friday May 5th at 12:00am. (Click Here)

CAMPING:
There is camping in 3 DNR camping areas with 15 miles. Ottawa lake, Whitewater Lake and Pinewoods (tent only). All reservation must be made on line through the WI DNR website. There is no on site camping at the trail head. There is plenty of room for easy ups and tents along the start finish area during the event.

DIRECTIONS:
The John Muir Trails are at N9097 County Road H, Whitewater, WI 53190. North of LaGrange General Store / Backyard Bikes at W6098 US-12, Whitewater, WI 53190.

GPS Coordinates:

CLICK HERE FOR GOOGLE MAPS

(N 42.820031, W -88.603193)

Posted in Uncategorized

2017 Series Registration

If anyone would like to register for the Buzzard Buster online, you can still do so by signing up for the Series and selecting 4 races of your choice. One of the choices is the Buzzard Buster. We will leave this open until until Midnight! You can also register for the Series tomorrow morning at the same online rate minus transaction fees.

Posted in Uncategorized

WEMS Race #1 – The Wild Rild Buzzard Buster – April 29th, 2017

The Levis/Trow 100 is going back into time with “The Wild Ride Buzzard Buster” hosted by the Neillsville Area Trail Association (N.A.T.A).

New for 2017:

RFID Timing – Improved accuracy, faster results, and more statistical data

***NEW CATEGORIES***

  • Women’s Long Distance Team
  • Women’s Long Distance Duo
  • Women’s Mid Distance Duo

Race has changed from Miles based, back to Hours based (How many laps can you complete in the time period?)
10 Hour Race – 9:00am Start (8:45am pre-race meeting), 7:00pm Cut off time (all laps must be completed before cut off time)
6 Hour Race – 1:00pm Start (12:45am pre-race meeting), 7:00pm Cut off time (all laps must be completed before cut off time)
3 Hour Race – 3:00pm Start (2:45pm pre-race meeting), 6:00pm Cut off time (all laps must be completed before cut off time)
Lap Distance – (50 min to 80 min worth – depending on your fitness level)
Course – 12+ miles per lap of 80% singletrack, fast rolling to steep climbs and rocky descents-sandstone bluffs of Levis Mound.
Post Race Beer is on the Race Director!
Bring a chair and relax around the Bon Fire after the award ceremony.

Registration:

Day of Race Registration Opens at 7:00am
Save $5 by Pre-Registering Online
Save $10 off Day of Race Registration by signing up for a Series Number Plate (This can be done during Day of Race Registration – please arrive a minimum of 1 hour from the start of your race).
Online Registration will close on Thursday April 27th at 11:55pm. (Click Here)

Awards:

Jerseys, steins, cash, and door prizes will be given away
10 Hour Race awards at 8:00pm
6 Hour Race awards at 8:00pm
3 Hour Race awards at 7:00pm

CAMPING:
Onsite camping is available for $10/camping unit/night. We would prefer that people bring tents rather than huge motor homes but we understand if all you have is a motor home in which case you can bring it (please ask the race director where to park before you get all set up). There is plenty of room for easy ups and tents along the start finish area during the event.

DIRECTIONS:
Google Maps

Posted in Uncategorized | 1 Comment

2017 Series Registration Open

Online registration is now open again with a rate increase. Register to become a Series Racer and save $10 off the “Day of Race” entry fee. This includes your Series Race Number for points standings, a WEMS Purist water bottle, and a ticket to FOUR races of your choice. Please contact WEMS if you would like to purchase more than four races with one online transaction.

Please note that we will allow you to change your race choice up to 1 week prior to each event upon written notification. Single & additional Multiple event registration will open on March 25, 2017.

Posted in Uncategorized

Sweaty Yeti Fat Bike Race – Levis/Trow Mound (2/25/17)

Race Info: Click Here

Race Results:2017-sweaty-yeti-results

Posted in Uncategorized

Fat Cupid Classic (2-12-2017)

Race Info: Click Here

Race Results: 2017 Fat Cupid Classic Results

Posted in Uncategorized

2017 Series Registration – NOW OPEN

WEMS is running a special spin into the New Year promotion which will only last until February 20, 2017!

After this date, WEMS will be introducing a rate increase which has not happened in over 15 years. Special Promo will save $15 off a Non-Series “Day of Race” registration.

The “Special Promo” includes your Series Race Number for points standings, a WEMS Purist water bottle, and a ticket to FOUR races of your choice. Please contact WEMS if you would like to purchase more than four races with one online transaction.

Please note that we will allow you to change your race choice up to 1 week prior to each event upon written notification. Single event registration will open in March 2017.

Posted in Uncategorized